MAUDE Adverse Event Report: COOK INC TURBO-JECT STANDARD POWER INJECTABLE PICC LINE PICC; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER

COOK INC TURBO-JECT STANDARD POWER INJECTABLE PICC LINE PICC; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Model Number G03777
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/09/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that approximately three weeks after implantation, the picc line was found to be leaking from a rupture between the clear lumen and uppermost plastic hub.The line had to be replaced.No part of the original device was left in the patient, and there were no further injuries aside from the replacement procedure.

Brand Name
TURBO-JECT STANDARD POWER INJECTABLE PICC LINE PICC
Common Device Name
LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6875382
Report Number1820334-2017-03120
Device Sequence Number16449337
Product Code LJS
UDI-Device Identifier00827002037779
UDI-Public(01)00827002037779(17)171011(10)6276079
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberG03777
Device Catalogue NumberUPICS-4.0-CT-NT-1110
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date09/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age7 YR